# SDR EBVR20230623450

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 13,517 hours, 8,932 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: E-Exit Hatch Sk, Cessna
- Component part number: 6911251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SKIN AROUND THE EMERGENCY EXIT DOOR ON R/H SIDE OF FUSELAGE. BLENDED SIGNS OF CORROSION FROM 2 SPOTS ON THE E-EXIT OUTER SKIN. REMAINING MATERIAL THICKNESS IN THE BLENDED AREAS ARE WITHIN ALLOWABLE LIMITS SPECIFIED IN SR-680-ATA52-18636 REV - DATED 03/01/2019 AND 8100-9. THIS IS IN SUPPORT OF A MAJOR REPAIR. SEE DUNCAN AVIATION WORK ORDER R0EPA SQUAWK 47 FOR DETAILS.
